# SDR AALA20170511007

- Difficulty date: May 11, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO COMPARTMENT AFT WALL LOWER FLOORBOARD SUPPORT RAIL (ANGLE) AT FUSELAGE STATION 500I, LBL24 TO RBL24.  REMOVED AND REPLACED RAIL ASSEMBLY IAW SRM 51-40-02.
